Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why is my skin itching and bad sweat smell after undergoing a D&C ?

Sir/Madam, I am 29years,female,70kgs.I have undergone D and C on june6th this year due to incomplete abortion .Thereon I am suffering from thyroid TSH 10.23 ,itcing in skin ,bad odor sweat.Can you please let me know why is it so?
Asked On : Tue, 9 Aug 2011
Answers:  2 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
You have been aborted almost 2 months ago. Increased TSH can not be due to D&C, but in rare conditions in some(vulnerable) females blood loss may triger some kind of hormonal imbalance. i exactly do not mean d&C has caused this problem. but you cant avoid 10.23 TSH and visit the general physician once. it may happen that this phenomenon may get solved after some duration of medication. Visit ur doc. hope u got ur answer.
Thank you.
Answered: Tue, 9 Aug 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Thyroid is not due to D&C,
It might be there since before,diagnosed now.
Your problem of itching etc may be due to thyroid.
Go for thyroid treatment and you will be alright.
Ok and bye.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor